Topological classes of statically determinate beams with arbitrary number of supports under the most unfavourably distributed load

Agata Kozikowska

Abstract

n/a
Author Agata Kozikowska (FA / DAD)
Agata Kozikowska,,
- Department of Architectural Design
Journal seriesJournal of Theoretical and Applied Mechanics, ISSN 1429-2955, (A 15 pkt)
Issue year2014
Vol52
No1
Pages257-269
ASJC Classification2600 General Mathematics
URL http://www.ptmts.org.pl/jtam/index.php/jtam/article/view/v52n1p257
Internal identifier000032457
Languageen angielski
LicenseJournal (articles only); published final; ; with publication
Score (nominal)15
Score sourcejournalList
ScoreBUT score = 15.0, 21-12-2018, manual
Ministerial score = 15.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2014 = 1.074; WoS Impact Factor: 2014 = 0.636 (2) - 2014=0.693 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?